International Journal of Mathematical Analysis

Online Edition, Vol. 11, 2017, no. 9-12

Muna Al Ghabshi, E. V. Krishnan
      Solitary wave solutions of a fractional Boussinesq equation
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 9, 407-423
      https://doi.org/10.12988/ijma.2017.7346

Sami Rebhi
      An analog of Titchmarsh's theorem associated with a Dunkl-Bessel operator
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 9, 425-431
      https://doi.org/10.12988/ijma.2017.7352

Chang Il Kim, Yong Sik Yun
      A generalization of generalized triangular fuzzy sets
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 9, 433-443
      https://doi.org/10.12988/ijma.2017.7350

Ing-Jer Lin, Chien-Lung Wu
      Fixed point theorem of uniformly locally Geraghty contractive mappings on connected complete metric spaces
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 9, 445-456
      https://doi.org/10.12988/ijma.2017.7457

Tiziano Granucci
      L^{\phi,\lambda}-spaces and \mathcal{L}^{\phi,\lambda}-spaces
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 10, 457-465
      https://doi.org/10.12988/ijma.2017.7344

Ali Hussein Battor, Maysoon Azeez Niamah
      Vector valued double sequence spaces defined by a double Orlicz function
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 10, 467-477
      https://doi.org/10.12988/ijma.2017.7456

Daya K. Nagar, Sergio A. Gomez-Noguera, Armando Gomez
      Integrals of functions of matrix arguments and their applications
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 10, 479-492
      https://doi.org/10.12988/ijma.2017.7462

R. Pradeep Kumar, Soner Nandappa D., M. R. Rajesh Kanna
      Redefined Zagreb, Randic, harmonic and GA indices of graphene
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 10, 493-502
      https://doi.org/10.12988/ijma.2017.7454

R. Buvaneswari, A.P. DhanaBalan
      Soft feebly regular connected set in soft topological space
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 11, 503-509
      https://doi.org/10.12988/ijma.2017.7453

Fatima Zahra Nqi
      Correction of a numerical scheme for dynamical system with impact
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 11, 511-518
      https://doi.org/10.12988/ijma.2017.7460

Younseok Choo
      On the finite sums of reciprocal Lucas numbers
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 11, 519-529
      https://doi.org/10.12988/ijma.2017.7575

Loredana Ciurdariu
      Some Hermite-Hadamard type inequalities
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 11, 531-541
      https://doi.org/10.12988/ijma.2017.7455

Abbas Kareem Wanas, Abdulrahman H. Majeed
      New strong differential subordinations and superordinations of symmetric analytic functions
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 11, 543-549
      https://doi.org/10.12988/ijma.2017.7469

J. T. Mendy, M. Sene, N. Djitte
      Algorithm for zeros of maximal monotone mappings in classical Banach spaces
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 12, 551-570
      https://doi.org/10.12988/ijma.2017.7112

C. Ramachandran, K. Dhanalakshmi, L. Vanitha
      Hankel determinant for a subclass of analytic functions associated with error functions bounded by conical regions
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 12, 571-581
      https://doi.org/10.12988/ijma.2017.7468

K. Uthra, K. Bhuvaneswari
      \omega_{82}-Closed sets and its generalizations
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 12, 583-593
      https://doi.org/10.12988/ijma.2017.7465

Khabat Barzinji
      Numerical solution of fuzzy delay predator-prey system
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 12, 595-603
      https://doi.org/10.12988/ijma.2017.7578